# SDR AU980038

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mudry CAP 10B
- Engine: Lyc AEIO360B2F
- Propeller: Hofman HO29HM180
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel System
- Condition: Malfunction
- Location: Eng  Fuel Sy
- Stage of operation: DE
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) DURING TRAINING CIRCUITS ON DOWNWIND TURN, POWER WAS REDUCED FROM FULL SETTING TO 2000RPM AND THE ENGINE SUFFERED A POWER LOSS AND WOUND DOWN TO 800RPM. SUSPECT FUEL MANAGEMENT.
